Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Light bleeding, negative pregnancy test. Earlier period after sex was very heavy and painful. Is it worrisome?

Hi, my name is allona. im trying to search online for anything before i have to go to a doctor. but last month while having sex with my boyfriend (im 20 and hes 22) the condom broke. an hour later he had me take the morning after pill , and 3 weeks later i got my period. when i got it, it hurt really bad and it was really heavy. now this month i got my period again, but a week early and im bleeding really light or none at all. i tried taking a pregnancy test about 2 hours ago but it said the test was invalid. i need to know if i should worry and go to a doctor or am i ok?
Asked On : Tue, 3 Jul 2012
Answers:  2 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Internal Medicine Specialist 's  Response
Hi allona,
Welcome to HCM,
I have read your query, some of the common side effects of morning after pill include nausea , vomiting and irregular menstrual bleeding. Some may also experience spotting after taking the medication. The majority will have their next menstrual period at the expected time or early. When it is used repeatedly (more than once within a menstrual cycle, or more than occasional once-a-month use), menstrual changes may occur, including a shorter or longer cycle and a heavier or lighter period. Will recommend you observe the pattern and if you feel any concerns kindly show to your clinician. Thanks
Answered: Tue, 3 Jul 2012
I find this answer helpful
General & Family Physician Dr. Shanthi.E's  Response
Hi Allona,

If you are bleeding now, it means to say that you are not pregnant.

The changes in your cycle have occurred because of the morning after pill. You can relax.

If you still wish to confirm things, please get yourself examined by a Gynecologist.

Hope this helps.

Answered: Tue, 3 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor